MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK BICEPS IMPLANT SET; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK BICEPS IMPLANT SET; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK BICEPS IMPLANT SET
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 03/11/2025, it was reported by a sales representative via email that the metal 1.9 drill cold welded to the inner metal drill sleeve from an ar-3670 fibertak biceps implant system.The blue plastic sheath also slid off.This was discovered during an open proximal biceps tenodesis procedure on (b)(6) 2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misalignment, prying/leveraging, and/or excessive force used during insertion.

Brand Name
FIBERTAK BICEPS IMPLANT SET
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21741139
Report Number1220246-2025-01161
Device Sequence Number12920519
Product Code MBI
UDI-Device Identifier00888867305427
UDI-Public(01)00888867305427(11)241209(17)291130(10)15358849
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK BICEPS IMPLANT SET
Device Catalogue NumberAR-3670
Device Lot Number15358849
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown